Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS La Crosse, WI

November 24, 2014Grant County, Wisconsin; Clayton County, Iowa

NWS La Crosse, WI issued this special weather statement at Nov 24, 2014, 3:13 PM CST for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2014, 3:13 PM CST (21:13 UTC)
Expired
Nov 24, 2014, 4:30 PM CST
In force
77 min
Issued by
NWS La Crosse, WI

Counties Clayton County, IA, Grant County, WI

The radar

The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WWUS83 KARX 242113
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CST MON NOV 24 2014
 
IAZ030-WIZ061-242230-
CLAYTON-GRANT-
313 PM CST MON NOV 24 2014

...FREEZING DRIZZLE WILL AFFECT CLAYTON AND GRANT COUNTIES...

PATCHY AREAS OF FREEZING DRIZZLE ARE OCCURRING ACROSS CLAYTON AND 
GRANT COUNTIES. SOME LOCATIONS IMPACTED INCLUDE...PLATTEVILLE... 
LANCASTER...BOSCOBEL...GUTTENBERG...ELKADER...FENNIMORE...CUBA 
CITY...STRAWBERRY POINT...GARNAVILLO...EDGEWOOD...VOLGA...AND 
WAUZEKA.

SOME ROADWAYS AND SIDEWALKS ARE ALREADY SLIPPERY DUE TO THE SNOW 
EARLIER TODAY. BUT AS THE SNOW ENDS...FREEZING DRIZZLE IS OCCURRING 
AND MAY ADD AN ICY LAYER TO AN ALREADY SLICK SITUATION. PLEASE USE 
EXTREME CAUTION...ESPECIALLY ON BRIDGES...OVERPASSES AND AROUND 
CURVES. ALLOW PLENTY OF STOPPING DISTANCE AND AVOID BRAKING SUDDENLY.

LAT...LON 4251 9064 4264 9071 4268 9090 4265 9090
      4265 9160 4288 9160 4300 9117 4299 9116
      4299 9106 4306 9094 4320 9044 4251 9043
TIME...MOT...LOC 2109Z 242DEG 47KT 4284 9096 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Nov 24, 2:34 PM CST, 39 minutes earlier.

Area forecast discussion, Nov 24, 2:34 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
234 PM CST MON NOV 24 2014

.UPDATE...
ISSUED AT 233 PM CST MON NOV 24 2014

WE WILL BE DROPPING THE WARNING IN CENTRAL WISCONSIN SHORTLY AND
DOWNGRADING TO AN ADVISORY. SNOW CONTINUES BUT WE DONT FEEL WE
WILL SEE MUCH ABOVE 4.5 TO 5 INCHES THERE. A HIGHER END ADVISORY.
SNOW SHOULD BE ON THE SLOW DOWNWARD TREND. HAVE ALSO ENDED THE
ADVISRY AT 06Z/12AM LIKE OTHER ADVISORIES.

COLLABORATED THIS DOWNGRADE WITH NWS SULLIVAN AS WELL.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 359 AM CST MON NOV 24 2014

COMPLEX STORM SYSTEM IMPACTING THE AREA TODAY THROUGH TONIGHT.

CURRENTLY...A DEEPENING LOW WAS LOCATED OVER LOWER MICHIGAN WITH
NORTHWEST WINDS ON THE BACKSIDE...STARTING TO DRAW COLDER AIR IN
OVER THE ARX FORECAST AREA. RADAR/SURFACE OBSERVATIONS SHOWING MAINLY
AREAS OF RAIN EAST OF THE MISSISSIPPI RIVER WHILE WEST OF THE
MISSISSIPPI...RAIN WAS CHANGING/HAS MADE THE CHANGE OVER TO SNOW.

WATER VAPOR IMAGERY SHOWING A VERY POTENT MID-LEVEL SHORTWAVE TROUGH
EJECTING NORTHEAST OUT OF NORTHEAST MISSOURI. PLAN ON THIS WAVE
LIFTING NORTHEAST ACROSS WISCONSIN TODAY WITH STRENGTHENING 700-
500MB FRONTOGENESIS. IN ADDITION...BUFKIT SOUNDING/-12 TO -18C OMEGA
FOR GOOD DENDRITIC GROWTH WILL BE BLOSSOMING FOR AREA EAST OF THE
MISSISSIPPI RIVER LATER THIS MORNING THROUGH THE AFTERNOON FOR SOME
GOOD SNOW RATES. COULD SEE SNOW RATES OF 1/2-1 INCH/HR. RIGHT
NOW...LOOKS LIKE AREAS OF CENTRAL WI WOULD BE IMPACTED THE MOST WITH
INDICATIONS OF SNOW TOTALS OF 5-7 INCHES FOR JUNEAU/ADAMS COUNTIES
FROM LATER THIS MORNING INTO TONIGHT. FARTHER WEST...TO THE
MISSISSIPPI RIVER VALLEY...IT APPEARS ANYWHERE FROM 3-5 INCHES OF
ACCUMULATION CAN BE EXPECTED THIS MORNING INTO THIS
EVENING...TAPERING OFF BY MIDNIGHT. WEST OF THE MISSISSIPPI RIVER
VALLEY...WHICH WILL BE DISPLACED FROM THE BETTER STORM
DYNAMICS...PLAN ON SNOW TOTALS TODAY THROUGH THIS EVENING OF 1-2
INCHES. TO COMPLICATE MATTERS...LOOKS LIKE GUSTY NORTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS AROUND 35 MPH OVER MORE WIND PRONE AREAS
WILL PRODUCE SOME BLOWING AND DRIFTING OF THE SNOW.

AS SUCH...HOISTED A WINTER STORM WARNING FOR JUNEAU/ADAMS COUNTY IN
CENTRAL WISCONSIN VALID 9 AM TODAY THROUGH 6 AM TUESDAY AND EXPANDED
THE WINTER WEATHER ADVISORY...TO INCLUDE COUNTIES BORDERING THE
MISSISSIPPI UP TO THE WARNING IN CENTRAL WI.

OTHERWISE...LOOK FOR FALLING TEMPERATURES THROUGH TODAY INTO THE
MIDDLE 20S TO THE MIDDLE 30S.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 359 AM CST MON NOV 24 2014

A BRIEF QUIET PERIOD EXPECTED FRO TUESDAY THROUGH TUESDAY NIGHT AS
HIGH PRESSURE MOVES ACROSS THE REGION. CLOUDS COULD BE PROBLEMATIC AS
THERE IS SOME INDICATION OF STRATUS LINGERING UNDER THE SUBSIDENCE
INVERSION. OTHERWISE...LOOKS LIKE BACK TO COLDER THAN NORMAL WITH
HIGHS ONLY IN THE 20S.

LATE TUESDAY NIGHT THROUGH WEDNESDAY WILL SEE A FAIRLY POTENT MID-
LEVEL SHORTWAVE/SURFACE LOW DROP SOUTHEAST ACROSS THE DAKOTAS AND
THROUGH IOWA. ISENTROPIC LIFT/WARM ADVECTION AHEAD OF THIS WAVE WILL
PRODUCE THE LIKELIHOOD OF A QUICK 1-2 INCHES OF SNOW ACROSS PORTIONS
OF NORTHEAST IA/SOUTHEAST MN.

THANKSGIVING DAY LOOKS TO BE COLD AND DRY AS SOME MODIFIED ARCTIC
AIR SPILLS IN BEHIND THAT DEPARTING LOW. LOOK FOR HIGHS ONLY IN THE
TEENS TO A FEW LOWER 20S.

THERE WILL BE A CHANCE OF SOME LIGHT SNOW AS A WARM FRONT LIFTS OUT
THE PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY REGION.
THEN...LOOKS LIKE A MINI-WARM-UP FOR FRIDAY INTO SATURDAY AS UPPER-
LEVEL RIDGE BUILDS INTO THE CENTRAL CONUS. APPEARS HIGHS WILL CLIMB
FROM THE 20S ON FRIDAY...INTO THE MIDDLE 20S/LOWER 30S ON SATURDAY.

PLAN ON A DRY COLD FRONTAL PASSAGE BY SUNDAY WITH HIGHS FALLING BACK
INTO THE 20S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1212 PM CST MON NOV 24 2014

BULK OF HEAVIEST SNOW HAS SHIFTED EAST OF THE AIRFIELDS. IN FACT
KRST DEVOID OF SNOW FOR THE TIME BEING. RADAR LOOPS INDICATE THE
BACK EDGE OF THE MAIN SNOW AREA SHOULD PUSH EAST OF KLSE THIS
AFTERNOON...BUT MODEL TRENDS SUGGEST THAT BACK EDGE WILL SLOW OR
EVEN STALL FOR A TIME. MEANWHILE...BRISK NORTHERLY WINDS ON THE
BACK SIDE OF THE SYSTEM WAS SENDING SOME SNOW SOUTHWARD ACROSS MN
AND THAT LOOKS TO MOVE ACROSS THIS AFTERNOON AND EVENING. FOR THE
MOST PART TAFS WERE ISSUED TAKING THESE FACTORS INTO ACCOUNT. BUT
ONE OTHER CONCERN IS THE POTENTIAL FOR FREEZING DRIZZLE. THIS IS
OCCURRING ACROSS PARTS OF EASTERN IA WHERE THE DEEPER CLOUD AND
SUPPLY OF ICE HAS MOVED OUT. FEELING FOR THE TAF LOCATIONS WAS
THAT THIS SHOULD NOT IMPACT THEM AS THE ICE CLOUD SOURCE WOULD
LINGER LONG ENOUGH FOR THE CLOUD INFLUENCE FROM THE NORTHERLY
SOURCE TO ARRIVE. BY TUESDAY MORNING...SKIES SHOULD BE CLEARING
AS THE SYSTEM FINALLY PULLS AWAY.

LAST CONCERN IS BRISK NORTHWEST WIND. EXPECT SPEEDS TO CONTINUE IN
THE 15-20 KT RANGE WITH GUSTS UP AROUND 30KTS THROUGH THE EVENING
BEFORE DIMINISHING AS THE INFLUENCE FROM THE STORM COMPLEX WANES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ017-
     029-032>034-041>044-053>055-061.

MN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MNZ088-
     096.

IA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR IAZ011-
     030.

&&

UPDATE...BAUMGARDT
SHORT TERM...DAS
LONG TERM....DAS
AVIATION...MW
Hazardous weather outlook, Nov 24, 5:02 AM CST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
502 AM CST MON NOV 24 2014

IAZ008>010-018-019-029-MNZ079-086-087-094-095-251100-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-WABASHA-DODGE-
OLMSTED-MOWER-FILLMORE-
502 AM CST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHEAST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR 1 TO 2 INCHES OF SNOWFALL TODAY INTO THIS EVENING. STRONG
NORTHWEST WINDS OF 20 TO 30 MPH GUSTING TO NEAR 40 MPH WILL
PRODUCE SOME AREAS OF BLOWING AND DRIFTING OF THIS SNOW. THIS
WILL LIKELY CAUSE SOME TRAVEL DIFFICULTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LIGHT SNOW CAN BE EXPECTED FROM LATE TUESDAY NIGHT INTO WEDNESDAY
WITH POSSIBLY 1 TO 2 INCHES OF ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

ANY SNOW REPORTS FROM TODAY THROUGH THIS EVENING WOULD BE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ011-030-MNZ088-096-WIZ017-029-032>034-041-042-053>055-061-
251100-
ALLAMAKEE-CLAYTON-WINONA-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT-
502 AM CST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

PLAN ON 3 TO 5 INCHES OF SNOWFALL TODAY INTO TONIGHT. GUSTY
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH MAY CAUSE
SOME AREAS OF BLOWING AND DRIFTING AND TRAVEL DIFFICULTIES. A
WINTER WEATHER ADVISORY IS IN EFFECT TROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SOME LIGHT SNOW LATE TUESDAY NIGHT
INTO WEDNESDAY. ACCUMULATIONS LOOK TO BE AN INCH OR LESS.

.SPOTTER INFORMATION STATEMENT...

ANY SNOW REPORTS FROM TODAY THROUGH THIS EVENING WOULD BE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ043-044-251100-
JUNEAU-ADAMS-
502 AM CST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR RAIN TO CHANGE TO SNOW THIS MORNING WITH THE SNOW
BECOMING HEAVY AT TIMES THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS
OF 5 TO 7 INCHES CAN BE EXPECTED. GUSTY NORTHWEST WINDS OF 15 TO
25 MPH WITH GUSTS NEAR 35 MPH WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW AND TRAVEL DIFFICULTIES. A WINTER STORM WARNING IS
IN EFFECT FROM 9 AM THIS MORNING UNTIL 6 AM TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOME LIGHT SNOW MAY OCCUR FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY. ACCUMULATIONS LOOK LIGHT...GENERALLY LESS THAN AN
INCH.

.SPOTTER INFORMATION STATEMENT...

ANY SNOW REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS

In the hours before

Local storm report, Nov 24, 12:49 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1249 PM CST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     SNOW             LANSING                 43.36N 91.22W
11/24/2014  E3.5 INCH        ALLAMAKEE          IA   PUBLIC

            VIS LESS THAN A 1/8 MILE SNOW DURATION 24
            HOURS.

1243 PM     SNOW             GUTTENBERG              42.79N 91.10W
11/24/2014  E2.0 INCH        CLAYTON            IA   PUBLIC

            VIS LESS THAN A 1/8 MILE SNOW DURATION 24
            HOURS.

1243 PM     SNOW             MILLSTON                44.19N 90.64W
11/24/2014  E2.0 INCH        JACKSON            WI   PUBLIC

            VIS LESS THAN A 1/8 MILE SNOW DURATION 24
            HOURS.

1241 PM     SNOW             1 NNE MAUSTON           43.82N 90.07W
11/24/2014  M1.5 INCH        JUNEAU             WI   PUBLIC

            VIS LESS THAN A 1/8 MILE SNOW DURATION 24
            HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Nov 24, 1:23 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
123 PM CST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             3 E BOAZ                43.33N 90.46W
11/24/2014  M2.0 INCH        RICHLAND           WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            RICHLAND CENTER 4W.

0109 PM     SNOW             TOMAH                   43.99N 90.50W
11/24/2014  E2.2 INCH        MONROE             WI   PUBLIC

            VIS LESS THAN A 1/8 MILE SNOW DURATION 24
            HOURS.

1257 PM     SNOW             6 ESE NEW ROME          44.21N 89.77W
11/24/2014  M2.0 INCH        ADAMS              WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            LAKE CAMELOT.

1253 PM     SNOW             3 SSE NECEDAH           43.98N 90.04W
11/24/2014  M2.7 INCH        JUNEAU             WI   PUBLIC

            WILL CALL BACK WITH STORM REPORT - STILL
            SNOWING HARD! SNOW DURATION 24 HOURS.
            OBSERVER LOCATION NECEDAH 3SE.

1235 PM     HEAVY SNOW       WINONA                  44.05N 91.66W
11/24/2014  M3.0 INCH        WINONA             MN   PUBLIC

            HEAVY SNOW DURATION 6 HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Nov 24, 1:55 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 PM CST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     SNOW             1 SW MONONA             43.05N 91.40W
11/24/2014  M1.0 INCH        CLAYTON            IA   CO-OP OBSERVER

            STILL SNOWING SNOW DURATION 24 HOURS.
            OBSERVER LOCATION MONONA WWTP.

0111 PM     SNOW             1 SSW VIROQUA           43.55N 90.89W
11/24/2014  M3.5 INCH        VERNON             WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            VIROQUA.

1200 PM     SNOW             FRENCH ISLAND           43.86N 91.27W
11/24/2014  M2.0 INCH        LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LA CROSSE SNOW
            /LSNW3/ SNOW DURATION 24 HOURS.

0129 PM     SNOW             JUMP RIVER              45.36N 90.80W
11/24/2014  M2.0 INCH        TAYLOR             WI   CO-OP OBSERVER

            STILL SNOWING SNOW DURATION 24 HOURS.
            OBSERVER LOCATION JUMP RIVER 1NW.

0111 PM     SNOW             ARKDALE                 44.03N 89.89W
11/24/2014  M2.1 INCH        ADAMS              WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            ARKDALE (PUBLIC 2).

1200 PM     SNOW             2 E LA CROSSE           43.82N 91.19W
11/24/2014  M2.0 INCH        LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WFO LA CROSSE /ARX/
            SNOW DURATION 24 HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Nov 24, 2:07 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
207 PM CST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             1 W WEST SALEM          43.90N 91.10W
11/24/2014  M2.6 INCH        LA CROSSE          WI   NWS EMPLOYEE

            SNOW DURATION 12 HOURS. OBSERVER LOCATION
            WEST SALEM.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Nov 24, 2:39 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     SNOW             6 ESE NEW ROME          44.21N 89.77W
11/24/2014  M4.0 INCH        ADAMS              WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            LAKE CAMELOT.

0111 PM     SNOW             1 SSW VIROQUA           43.55N 90.89W
11/24/2014  M3.5 INCH        VERNON             WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            VIROQUA.

0233 PM     SNOW             2 NNE MAUSTON           43.82N 90.07W
11/24/2014  M3.0 INCH        JUNEAU             WI   BROADCAST MEDIA

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            MAUSTON WRJC RADIO.

1235 PM     HEAVY SNOW       WINONA                  44.05N 91.66W
11/24/2014  M3.0 INCH        WINONA             MN   PUBLIC

            HEAVY SNOW DURATION 6 HOURS.

1253 PM     SNOW             3 SSE NECEDAH           43.98N 90.04W
11/24/2014  M2.7 INCH        JUNEAU             WI   PUBLIC

            WILL CALL BACK WITH STORM REPORT - STILL
            SNOWING HARD! SNOW DURATION 24 HOURS.
            OBSERVER LOCATION NECEDAH 3SE.

0109 PM     SNOW             TOMAH                   43.99N 90.50W
11/24/2014  E2.2 INCH        MONROE             WI   PUBLIC

            VIS LESS THAN A 1/8 MILE SNOW DURATION 24
            HOURS.

0111 PM     SNOW             ARKDALE                 44.03N 89.89W
11/24/2014  M2.1 INCH        ADAMS              WI   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            ARKDALE (PUBLIC 2).

&&

NWS LA CROSSE WI
IRIS SYSTEM
Special weather statement, Nov 24, 3:13 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CST MON NOV 24 2014

IAZ030-WIZ061-242230-
CLAYTON-GRANT-
313 PM CST MON NOV 24 2014

...FREEZING DRIZZLE WILL AFFECT CLAYTON AND GRANT COUNTIES...

PATCHY AREAS OF FREEZING DRIZZLE ARE OCCURRING ACROSS CLAYTON AND
GRANT COUNTIES. SOME LOCATIONS IMPACTED INCLUDE...PLATTEVILLE...
LANCASTER...BOSCOBEL...GUTTENBERG...ELKADER...FENNIMORE...CUBA
CITY...STRAWBERRY POINT...GARNAVILLO...EDGEWOOD...VOLGA...AND
WAUZEKA.

SOME ROADWAYS AND SIDEWALKS ARE ALREADY SLIPPERY DUE TO THE SNOW
EARLIER TODAY. BUT AS THE SNOW ENDS...FREEZING DRIZZLE IS OCCURRING
AND MAY ADD AN ICY LAYER TO AN ALREADY SLICK SITUATION. PLEASE USE
EXTREME CAUTION...ESPECIALLY ON BRIDGES...OVERPASSES AND AROUND
CURVES. ALLOW PLENTY OF STOPPING DISTANCE AND AVOID BRAKING SUDDENLY.

LAT...LON 4251 9064 4264 9071 4268 9090 4265 9090
      4265 9160 4288 9160 4300 9117 4299 9116
      4299 9106 4306 9094 4320 9044 4251 9043
TIME...MOT...LOC 2109Z 242DEG 47KT 4284 9096

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:43 AM CSTWinter Storm WarningARXAdams, Juneau11 hr
Nov 24, 3:57 PM CSTSpecial Weather StatementARXGrant78 min

Nearby

Special Weather Statements in Wisconsin, 2014Special Weather Statements in Iowa, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.